Table of Contents
International Scholarly Research Notices
Volume 2014, Article ID 974934, 6 pages
Research Article

Hahn Sequence Space of Modals

1Department of Mathematics, Kamaraj College, Tuticorin, Tamilnadu 628003, India
2Department of Mathematics, Dr. G. U. Pope College of Engineering, Sawyerpuram, Tuticorin, Tamilnadu 628251, India

Received 6 June 2014; Revised 14 October 2014; Accepted 15 October 2014; Published 9 November 2014

Academic Editor: Mahdi Sanati

Copyright © 2014 T. Balasubramanian and S. Zion Chella Ruth. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

T. Balasubramanian and S. Zion Chella Ruth, “Hahn Sequence Space of Modals,” International Scholarly Research Notices, vol. 2014, Article ID 974934, 6 pages, 2014.